# SDR QXEA20800702

- Difficulty date: June 30, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 12,522 hours, 12,078 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bypass Valve
- Part number: 8209143
- Part serial: 200002210
- Condition: Failed
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - FLIGHT 2344 (SUN-SEA).  UNABLE TO CONTROL CABIN TEMPS.  UP TO 100 DEGREES IN CABIN.  DIVERTED TO BOI.  ACCOMPLISHED UNEVENTFUL LANDING.  CONFIRMED BOTH PACKS UNCONTROLLABLE ON GROUND RUN.  REPLACED BOTH BYPASS VALVES.  OPERATIONAL CHECKS GOOD.  RETURN TO SERVICE.  (A)
